# SDR AWXA200601290

- Difficulty date: July 12, 2006
- Submitted: July 31, 2006
- Operation: Air carrier
- Aircraft: N649AW
- Make and model: Airbus A320-232
- Aircraft serial: 803
- Aircraft time: 31,221 hours, 11,992 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367200500000
- Condition: Delaminated
- Location: Fuselage
- Part time: 31,221 hours, 11,992 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - CHECK NR BC-6 NR 5959122, DELAMINATION WAS FOUND ON FLOOR PANEL 131 BF IN FWD CARGO COMPARTMENT.  THE FLOOR PANEL 131 BF WAS REPLACED IAW SRM 53 - 02 - 00 PAR 8G, 8H AND SRM 9701 REV F.  PROTECTIVE DOUBLER WAS REPLACED IAW ER NR 36 - 5326 - 05209 - RC1C. PAR 1C AND AWA CARD M2M53305 REV 5.
